# SDR GTIA020257

- Difficulty date: March 30, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2700 · Flight Control System
- Part: Switch
- Part number: 95906
- Part serial: 1671
- Condition: Inoperative
- Location: Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 56 - PRIMARY TRIM ON F/O SIDES STOP WORKING ON APPROACH INTO DTW HANDLES WERE USED AFTER LANDING, LEFT AND RIGHT ELECTRIC TRIM SWITCH AND HANDLES MANUAL TRIM INOPERATIVE.  REMOVED AND REPLACED PRIMARY TRIM MOTOR.  OPS CHECK GOOD IAW MD80 MM 27-40-01.  (M)
